# SDR 95ZZZX5060

- Difficulty date: July 22, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N219HM
- Make and model: Bell 222U
- Aircraft serial: 47573
- System (JASC): 3340 · Exterior Lighting
- Part: Housing
- Part number: A7151
- Condition: Cracked
- Location: Light
- Part time: 63 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED LIGHT HOUSING.  REMOVED AND REPLACED.
